Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 277, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 25, 2012, 7:28 PM CDT for Mitchell County, Kansas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 7:28 PM CDT (00:28 UTC)
- Expired
- Jul 25, 2012, 7:59 PM CDT
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mitchell County, KS
The radar
The Grand Island radar (KUEX), 113 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:28 PM CDT | TSTM WND GST 60 | 1 Nw Simpson, KS | ESTIMATED 60 MPH WIND GUSTS. ROUND HAY BALE ROLLED ACROSS ROAD NEAR GREENWOOD CEMETARY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 3081 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
454
WUUS53 KGID 260028
SVRGID
KSC123-260115-
/O.NEW.KGID.SV.W.0277.120726T0028Z-120726T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
728 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF ASHERVILLE...OR 10 MILES SOUTH OF BELOIT...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHERVILLE AND SIMPSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3939 9817 3948 9793 3938 9792 3923 9794
3922 9816
TIME...MOT...LOC 0028Z 248DEG 15KT 3933 9805
WIND...HAIL 60MPH 1.00IN
$$
FAY3 follow-up statements
315
WWUS53 KGID 260039
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT WED JUL 25 2012
KSC123-260115-
/O.CON.KGID.SV.W.0277.000000T0000Z-120726T0115Z/
MITCHELL KS-
739 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MITCHELL COUNTY UNTIL 815 PM CDT...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF ASHERVILLE TO
SIMPSON TO BARNARD...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
SIMPSON AND ASHERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3923 9811 3940 9815 3948 9793 3938 9792
3923 9794
TIME...MOT...LOC 0039Z 248DEG 15KT 3939 9805 3938 9793
3924 9803
WIND...HAIL 60MPH 1.00IN
$$
FAY381
WWUS53 KGID 260050
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
750 PM CDT WED JUL 25 2012
KSC123-260115-
/O.CON.KGID.SV.W.0277.000000T0000Z-120726T0115Z/
MITCHELL KS-
750 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MITCHELL COUNTY UNTIL 815 PM CDT...
AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ASHERVILLE...OR 7 MILES
SOUTHEAST OF BELOIT...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ASHERVILLE AND SIMPSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3923 9805 3942 9808 3948 9793 3938 9792
3923 9794
TIME...MOT...LOC 0050Z 238DEG 14KT 3940 9799
WIND...HAIL 60MPH <.75IN
$$
FAY806
WWUS53 KGID 260059
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
759 PM CDT WED JUL 25 2012
KSC123-260109-
/O.CAN.KGID.SV.W.0277.000000T0000Z-120726T0115Z/
MITCHELL KS-
759 PM CDT WED JUL 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MITCHELL COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3923 9805 3942 9808 3948 9793 3938 9792
3923 9794
TIME...MOT...LOC 0059Z 238DEG 14KT 3942 9795
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 7:07 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 25, 7:07 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 707 PM CDT WED JUL 25 2012 .UPDATE...THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE AS TEMPERATURES HAVE DROPPED OFF FOLLOWING THE PASSAGE OF A COLD FRONT AND WITH THE DEVELOPMENT OF CONVECTION. && .PREV DISCUSSION... /ISSUED 605 PM CDT WED JUL 25 2012/ AVIATION...00Z TAF. SCATTERED THUNDERSTORMS DEVELOPED IN THE VCNTY OF KGRI EARLIER THIS AFTERNOON AND THE BRUNT OF THE CONVECTION HAS SHIFTED WELL SOUTH OF THE TERMINAL..ALTHOUGH SOME WEAKER SHOWERS AND ISOLATED TSTMS WERE STILL OCCURING NORTH OF KGRI. WILL CONTINUE TO INCLUDE TSTM POTENTIAL FOR THE TERMINAL FOR THE FIRST FEW HOURS OF THE TAF...WITH DRY CONDITIONS AFTER DARK. OUTFLOW BOUNDARY AND COLD FRONT HAS PASSED KGRI AND WINDS WILL REMAIN FROM A NORTHERLY DIRECTION. PREV DISCUSSION... /ISSUED 323 PM CDT WED JUL 25 2012/ SHORT TERM...TONIGHT AND THURSDAY. MAIN FORECAST CONCERNS WILL BE THUNDERSTORMS TONIGHT AND TEMPERATURES ON THURSDAY. CURRENT RADAR SHOWS SHOWERS IN THE NORTHWEST PART OF THE FORECAST AREA BUT THERE HAS BEEN LITTLE CHANGE IN LOCATION AND INTENSITY. SURFACE ANALYSIS SHOWS A COLD FRONT DRIFTING THROUGH THE FORECAST AREA THIS AFTERNOON. THE WINDS ARE NOT STRONG ON EITHER SIDE OF THE FRONT AND THE LOCATION IS SHOWING UP MAINLY ON RADAR FROM NEAR YORK NEBRASKA TO PHILLIPSBURG KANSAS AT THIS TIME. THE LOCATION OF THE FRONT WILL BE IMPORTANT AS THUNDERSTORMS DEVELOP THIS AFTERNOON AND EVENING. EXPECT THE THUNDERSTORMS TO DEVELOP BEHIND THE FRONT IN THE AREA WHERE DEW POINTS ARE POOLING THIS AFTERNOON. THE TIMING FOR THE THUNDERSTORMS SHOULD BE LATE THIS AFTERNOON...THEN CONTINUE INTO THE EVENING. THE FRONT SHOULD CONTINUE TO MOVE TO THE EAST/SOUTHEAST DURING THE EVENING AND THUNDERSTORM CHANCES WILL MOVE TO THE SOUTHEAST PART OF THE FORECAST AREA DURING THE EVENING AND INTO THE OVERNIGHT HOURS. BY LATE TONIGHT THE THUNDERSTORMS SHOULD BE COMING TO AN END IN THE NORTHWEST. SEVERE WEATHER IS POSSIBLE WITH THE STORMS. A DEEP INVERTED V SOUNDING WOULD INDICATE THAT THE MOST LIKELY EVENTS WOULD BE GUSTY WINDS. THERE IS GOOD MUCAPE IN THE EASTERN PART OF THE FORECAST AREA DURING THE LATE AFTERNOON AND EARLY EVENING OF AROUND 5000 J/KG...BUT THERE IS WEAK SHEAR. THE FRONT SHOULD BE TO THE SOUTHEAST OF THE FORECAST AREA BY THURSDAY MORNING AND SKIES SHOULD BE MOSTLY CLEAR TO PARTLY CLOUDY. TEMPERATURES WILL BE NOTABLY COOLER ON THURSDAY WITH READINGS ONLY IN THE MID TO UPPER 90S. LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. THERE WILL BE ON AND OFF CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD WITH ABOVE NORMAL TEMPERATURES...BUT STILL COOLER THAN THE RECENT HEAT WAVE. GENERALLY NORTHWEST FLOW WILL PERSIST THROUGH THE PERIOD. WITH THE NORTHWEST FLOW THERE WILL BE SEVERAL MAINLY WEAK UPPER LEVEL WAVES THAT MOVE THROUGH THE AREA. THERE WILL BE ON AND OFF CHANCES FOR THUNDERSTORMS THROUGH MUCH OF THE PERIOD. THE BEST CHANCES WILL BE AFTERNOON AND OVERNIGHT...BUT THERE WILL BE OTHER CHANCES AS WELL. THERE WILL BE A WAVE THAT MOVES THROUGH FRIDAY NIGHT INTO SATURDAY THAT IS A LITTLE STRONGER. THERE IS ALSO A COLD FRONT THAT MOVES THROUGH THE AREA SUNDAY NIGHT AND MONDAY WITH A STRONGER UPPER LEVEL WAVE. OTHERWISE THERE WILL JUST BE ON AND OFF CHANCES AND TIMING THE INDIVIDUAL WAVES AS THEY COME THROUGH IS A CHALLENGE. ONE THING TO NOTE IS THAT EVEN THOUGH THERE ARE CHANCES FOR PRECIPITATION MOST OF THE TIME IS SHOULD BE VERY SPOTTY. TEMPERATURES WILL BE COOLER THAN RECENTLY WITH READINGS MOSTLY IN THE 90S. THERE WILL BE A SLIGHT CLIMB IN TEMPERATURES FROM FRIDAY THROUGH SUNDAY THEN A BIT COOLER BEHIND THE NEXT COLD FRONT AGAIN. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 25, 7:08 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 708 PM CDT WED JUL 25 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 261200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 708 PM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL MIDNIGHT FOR NORTH CENTRAL KANSAS AND LOCATIONS SOUTH OF A LINE FROM ALMA TO GENOA IN NEBRASKA. THE STORMS WILL BE CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS OF 60 MPH OR GREATER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BETWEEN FRIDAY NIGHT AND SUNDAY NIGHT...THERE IS A CHANCE FOR MAINLY NIGHTTIME THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK AREA...WITH ADDITIONAL STORM CHANCES ARRIVING DURING THE DAYTIME HOURS MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED DURING THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL MIDNIGHT FOR LOCATIONS SOUTH OF A LINE FROM ALMA TO GENOA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Jul 25, 6:19 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT WED JUL 25 2012
KSZ018-252345-
OSBORNE KS-
619 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSBORNE COUNTY UNTIL 645
PM CDT...
AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF LURAY...OR 38 MILES
SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL OSBORNE COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3913 9900 3939 9899 3947 9849 3913 9848
3913 9849
TIME...MOT...LOC 2319Z 245DEG 11KT 3923 9875
BRYANTSpecial weather statement, Jul 25, 6:29 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT WED JUL 25 2012
KSZ007-019-260000-
JEWELL KS-MITCHELL KS-
629 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEWELL AND
NORTHEASTERN MITCHELL COUNTIES UNTIL 700 PM CDT...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF JEWELL...OR 10 MILES NORTHWEST
OF BELOIT...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
JEWELL...
RANDALL...
SCOTTSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3965 9832 3974 9793 3968 9792 3947 9792
3946 9793 3944 9826
TIME...MOT...LOC 2329Z 245DEG 12KT 3960 9818
BRYANTSpecial weather statement, Jul 25, 6:44 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 644 PM CDT WED JUL 25 2012 KSZ018-260015- OSBORNE KS- 644 PM CDT WED JUL 25 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSBORNE COUNTY UNTIL 715 PM CDT... AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF LURAY...OR 43 MILES SOUTHWEST OF BELOIT...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN OSBORNE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3933 9905 3943 9849 3913 9849 3913 9905 TIME...MOT...LOC 2344Z 252DEG 10KT 3918 9881 BRYANT
Special weather statement, Jul 25, 6:46 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
646 PM CDT WED JUL 25 2012
KSZ019-260015-
MITCHELL KS-
646 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 715 PM CDT...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BARNARD...OR 20 MILES SOUTH OF BELOIT...
MOVING NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN MITCHELL COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3931 9827 3937 9792 3922 9792 3921 9796
3921 9823
TIME...MOT...LOC 2346Z 237DEG 15KT 3918 9810
BRYANTSpecial weather statement, Jul 25, 7:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
712 PM CDT WED JUL 25 2012
KSZ019-260045-
MITCHELL KS-
712 PM CDT WED JUL 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MITCHELL COUNTY
UNTIL 745 PM CDT...
AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ASHERVILLE...OR 11 MILES
SOUTH OF BELOIT...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SIMPSON...
ASHERVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3921 9826 3924 9827 3936 9827 3948 9793
3938 9792 3922 9792 3921 9796
TIME...MOT...LOC 0012Z 210DEG 23KT 3934 9802
BRYANTLocal storm report, Jul 25, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
726 PM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 10 S BELOIT 39.32N 98.11W
07/25/2012 E55 MPH MITCHELL KS COUNTY OFFICIAL
WIND GUSTS AT 50 TO 55 MPH.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:12 PM CDT | Special Weather Statement | GID | Mitchell | 33 min |
| Jul 25, 8:47 PM CDT | Special Weather Statement | GID | Smith | 28 min |
| Jul 25, 11:19 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.